Aa
A
A
A
Close
Hemorrhoids Community
423 Members
Avatar universal

I might excrete my pessary for haemorrhoid surgery- what to do?

I live in Japan. I saw a doctor for several issues including haemorrhoid induced anal irritation. I think he took out one and gave me a pessaries to take for 2 week after  the minor operation- near surface. It says take after going to the toilet but I excrete several times a day.
3 Responses
Avatar universal
The pessary is Hydrocortisone.  I am also supposed to take Hydrocortisone as a cream before inserting the pessary. Of course the actual medicines have Japanese names.
Avatar universal
I suggest you to take a Neo Healar  cream (https://hemorrhoids-help.com/)  as it provides you a quick recovery.
363281 tn?1518219421
Hello~Normally those pessaries dissolve quickly, so I doubt if it would be completely excreted out. Try to insert one immediately after the BM, hopefully, that will give it more time to dissolve.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.